Finite element approximation of a Cahn-Hilliard-Navier-Stokes system

Kay, David, Styles, Vanessa and Welford, Richard (2008) Finite element approximation of a Cahn-Hilliard-Navier-Stokes system. Interfaces and Free Boundaries, 10 (1). pp. 15-43. ISSN 1463-9963

Full text not available from this repository.

Abstract

We consider a semi-discrete and a practical fully discrete finite element approximation of a Cahn-Hilliard-Navier-Stokes system. This system arises in the modelling of multiphase fluid systems. We show order h error estimate between the solution of the system and the solution of the semi-discrete approximation. We also show the convergence of the fully discrete approximation. Finally, we present an efficient implementation of the fully discrete scheme together with some numerical simulations.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Vanessa Styles
Date Deposited: 06 Feb 2012 19:48
Last Modified: 04 Apr 2012 10:48
URI: http://sro.sussex.ac.uk/id/eprint/22283
📧 Request an update